MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" EXT SET WITH 0.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" EXT SET WITH 0.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1339
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 8" ext set with 0.2 micron filter, clamp, rotating luer.It was stated in the report that the client was receiving chemotherapy and she noticed that something was wet on the armrest.They stopped infusions to find out where the leak was and found that the rigid plastic tube had come out of the center of the filter that was on the paclitaxel line.The medication on the affected line had already been infused, flushed and the line clamped about 45 minutes prior.At the time of the incident, it had been running normal saline only, at 30 mls/hr.There colleague assisted with the cleanup of the spilled normal saline and desk nurse was made aware.The affected line was removed.The other chemotherapy line was not affected.There was patient involvement, no patient harm and unknown delay in infusion.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.

Brand Name
8" EXT SET WITH 0.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19591738
Report Number9617594-2024-00814
Device Sequence Number8493334
Product Code FMG
UDI-Device Identifier00887709001190
UDI-Public(01)00887709001190(17)281201(10)13861539
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1339
Device Lot Number13861539
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date06/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE, MFR UNK.; PACLITAXEL/ TAXOL, MFR UNK.
Patient SexUnknown